On the topology of spaces of holomorphic maps

Jens Gravesen IMFUFA, Roskilde University Centre

TBD mathscidoc:1701.331722

Acta Mathematica, 162, (1), 247-286, 1988.7
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:12 uploaded by actaadmin ] [ 53 downloads ] [ 0 comments ] [ Cited by 24 ]
@inproceedings{jens1988on,
  title={On the topology of spaces of holomorphic maps},
  author={Jens Gravesen},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203312491278431},
  booktitle={Acta Mathematica},
  volume={162},
  number={1},
  pages={247-286},
  year={1988},
}
Jens Gravesen. On the topology of spaces of holomorphic maps. 1988. Vol. 162. In Acta Mathematica. pp.247-286. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203312491278431.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved